MathSciNet Relay Station
MathSciNet bibliographic data
MR2984156 18D10 (20C30)
Comes, Jonathan; Kujawa, Jonathan R. Modified traces on Deligne's category $\underline{\roman{Re}}\roman{p}(S\sb t)$. J. Algebraic Combin. 36 (2012), no. 4, 541–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement